MAUDE Adverse Event Report: TRANSFER SET; SET, ADMINISTRATION, INTRAVASCULAR

TRANSFER SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8333
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported particulate matter (pm) was observed within an interlink system blood bag spike injection site.The pm was further described as white discoloration around the septum.This issue was observed after spiking prior to patient use of the device.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4, and h6.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.The returned photograph was reviewed, and it was noted that particulate matter (pm) contamination was observed in the connector.The pm was described as white discoloration around the septum of the device.Due to the nature of the returned sample, no additional tests could be performed.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TRANSFER SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12221474
Report Number1416980-2021-04560
Device Sequence Number11752795
Product Code FPA
UDI-Device Identifier00085412013619
UDI-Public(01)00085412013619
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1C8333
Device Lot NumberR20K26058
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date07/23/2021
Supplement Report FDA Received Date08/27/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1